RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 48, Issue 2  


Locally measurable operators for $JW$-algebras and the representation of ordered Jordan algebras
Sh. A. Ayupov
211
Toroidal Fano varieties and root systems
V. E. Voskresenskii, A. A. Klyachko
237
Weights of simple Lie algebras in the cohomology of algebraic varieties
Yu. G. Zarhin
264
A new correction theorem
S. V. Kislyakov
305
A three-instanton solution
V. E. Korepin, S. L. Shatashvili
331
Asymptotic expansions of the eigenvalues of boundary value problems for the Laplace operator in domains with small holes
V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii
347
Asymptotics as $t\to\infty$ of the solution of the Cauchy problem for a two-dimensional generalization of the Toda lattice
V. Yu. Novokshenov
372
Regular elements in spaces of linear representations of reductive algebraic groups
D. I. Panyushev
411
Variational problems and evolution variational inequalities in nonreflexive spaces with applications to problems of geometry and plasticity
G. A. Seregin
420
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019